Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had hysterectomy, spotted, burning sensation in stomach, started bleeding. Normal menstrual cycle?

Hello I had a total hysterectomy 2 weeks ago...I spotted for a few days after coming home from the hospital...then it stopped. Yesterday I had a burning sensation in my stomach and had bad pains...felt like regular cramps..today I started bleeding enough I am back to wearing pads now,it is just like a regular menstrual cycle...Is this something to be concerned about? I have contacted my doctor and will be going to see him Monday,just trying to ease my mind. Thank you
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. untill 4-6 weeks you may get light bleeding or brownish discharge and it is quite normal but if it remains or if you have heavy bleeding you need to be examined and have an ultrasound done for sure. cramps and burning sensation also quite normal after surgery till 2 months. If persists then you need to get worried. For now nothing to worry much. Thank you
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor